# SDR 2CCA2014F00082

- Difficulty date: February 24, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N918AV
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Aircraft time: 70,938 hours, 41,015 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Part time: 70,938 hours, 41,015 cycles
- Stage of operation: IN
- How discovered: L
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN CABIN ENTRANCE DOOR UPPER FORWARD CORNER ANGLE CRACKED.
